Social Anxiety Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
74 Posts
Discussion Starter · #1 ·
I have some acne in my face... Went to see a doctor, and he suggested me to try roaccutan.

I was against it, so he just gave me antibiotics to try, but he said, due to the state of my acne they will not probably work as well.

I have heard that roaccutan may cause a lot of side effects. I am worried about the mental effects... Thay say roaccutan can cause depression, mood swings etc...

Last year I was quite depressed, and my sa was so bad I was not able to go to school, just did the exams. Now I have improved. I dont want to fall back to that.

Anyone here, who has been on roaccutan? Would it be worth it to try?
 

·
Registered
Joined
·
2,403 Posts
You may consider low dose Roaccutane treatment which has been shown to be effective in several studies. As side effects of Roaccutane are dose dependend this might be a good strategy.
 

·
unashamed perv
Joined
·
1,786 Posts
When I was at school, one of my friends and several of my contemporaries were on it. I don't know anyone who suffered from mood swings - sounds like an incredibly hard effect to seperate out and pin on the medication, because people in their teens are more prone to mood swings anyway! The roaccutane really worked at clearing up people's spots though.

Your doctor should listen closely to your concerns about side-effects, and take your concerns seriously. If sie doesn't, get a different doctor!
 

·
Positively Revolting Hag
Joined
·
6,547 Posts
i was on it and it worked. no depression, mood swings or anything like that. just dry lips and hands, really. xD
 

·
Registered
Joined
·
2,403 Posts
Roaccutane reduces serotonin levels and can induce anxiety/depression.

True story.

Not to mention everything else wrong with the wretched substance.
On the other hand it is extremely effective.
 
1 - 5 of 5 Posts
Top